Description
Compare to Motrin IB active ingredient. Why let body aches and pains slow you down? Amazon Basic Care Ibuprofen Tablets contain 200 mg of the active ingredient ibuprofen in each coated, capsule-shaped tablet. Use for the temporary relief of body aches and pains. A nonsteroidal anti-inflammatory drug (NSAID), ibuprofen is a pain reliever and fever reducer for adults and children age 12 years and over. Gluten free. Child-resistant package.
Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer, for headache, muscular ache, arthritis, toothache, backache, the common cold, menstrual cramps, 500 Count
Current Price
$14.91
Average
$13.06
Min Price
$9.51
Max Price
$16.07
Price dynamics
12%
Description
Compare to Motrin IB active ingredient. Why let body aches and pains slow you down? Amazon Basic Care Ibuprofen Tablets contain 200 mg of the active ingredient ibuprofen in each coated, capsule-shaped tablet. Use for the temporary relief of body aches and pains. A nonsteroidal anti-inflammatory drug (NSAID), ibuprofen is a pain reliever and fever reducer for adults and children age 12 years and over. Gluten free. Child-resistant package.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
